advanced
Journal Information
Journal Information
   Description
   Editorial Board
   Guide for Authors
   Ordering

Contents Services
Contents Services
   Regular Issues
   Special Issues
   Authors Index

Links
Links
   FEI STU Bratislava
   SAS Bratislava

   Feedback

[4, 2016] 

Journal of Electrical Engineering, Vol 67, 4 (2016) 279-285 10.1515/jee-2015-0041

IDENTIFICATION OF NONLINEAR CASCADE SYSTEMS WITH NONINVERTIBLE PIECEWISE LINEAR INPUT AND BACKLASH OUTPUT NONLINEARITIES

Jozef Vörös

   The paper deals with the parameter identification of cascade nonlinear dynamic systems with noninvertible piecewise linear input nonlinearities and backlash output nonlinearities. Application of the key term separation principle provides special expressions for the corresponding nonlinear model description that are linear in parameters. A least squares based iterative technique allows estimation of all the model parameters based on measured input/output data. Simulation studies illustrate the feasibility of proposed identification method.

Keywords: nonlinear systems, parameter estimation, least-squares, piecewise linear function, backlash


[full-paper]


© 1997-2018 FEI STU Bratislava